# SDR CALA2017111704098

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 51,522 hours, 22,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED DURING AN A-10 CHECK IAW 33-51- 38.   SIDS PANEL BATTERY TEST PUSHBUTTON ON PTP FAILED.  ALL EMERGENCY LIGHTS IN CABIN CHECKED  WITH FLIGHT DECK SWITCH & AFT FLIGHT ATTENDANT PANEL. RESET BREAKERS SYSTEM CHECKED GOOD.
